Alert archive / Wisconsin / Frost Advisories in 2015

Frost Advisory 1, NWS Milwaukee, WI

May 12, 201520 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at May 12, 2015, 3:36 AM CDT for 20 counties in Wisconsin. It took effect at May 13, 2015, 12:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 12, 2015, 3:36 AM CDT (08:36 UTC)
In effect from
May 13, 2015, 12:00 AM CDT
Expired
May 13, 2015, 7:00 AM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1410 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WWUS73 KMKX 120836
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CDT TUE MAY 12 2015

...FROST LIKELY TONIGHT...

.DEPARTING LOW PRESSURE NORTHEAST OF LAKE HURON WILL KEEP CLOUDS
IN ACROSS MUCH OF SOUTHERN WISCONSIN BEFORE CLEARING LATE THIS
AFTERNOON AND EVENING. THIS WILL KEEP AFTERNOON TEMPERATURES RATHER
COOL. HIGH PRESSURE WILL THEN MOVE INTO WISCONSIN TONIGHT
DIMINISHING THE WINDS. AS A RESULT TEMPERATURES SHOULD DROP TO THE
MID 30S ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN WITH
SOME LOWER 30S IN LOW AREAS. THIS WOULD LEAD TO THE FORMATION OF
FROST LATE TONIGHT.

WIZ046-047-051-052-056>060-063>065-069-070-121645-
/O.NEW.KMKX.FR.Y.0001.150513T0500Z-150513T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...
WAUKESHA...BROOKFIELD...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA
336 AM CDT TUE MAY 12 2015

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT WEDNESDAY. 

* TIMING...FROST FORMATION IS EXPECTED AFTER MIDNIGHT TROUGH
  SUNRISE. 

* TEMPERATURES...SHOULD DROP INTO THE MID 30S FOR SEVERAL HOURS
  WITH LOW 30S IN LOW AREAS. WINDS WILL BECOME LIGHT RESULTING IN
  AREAS OF FROST.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT 
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
HENTZ
4 follow-up statements
383 
WWUS73 KMKX 121609
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1109 AM CDT TUE MAY 12 2015

...FROST LIKELY TONIGHT...

.DEPARTING LOW PRESSURE NORTHEAST OF LAKE HURON WILL KEEP CLOUDS
IN ACROSS MUCH OF SOUTHERN WISCONSIN BEFORE CLEARING LATE THIS
AFTERNOON AND EVENING. THIS WILL KEEP AFTERNOON TEMPERATURES
RATHER COOL. HIGH PRESSURE WILL THEN MOVE INTO WISCONSIN TONIGHT
DIMINISHING THE WINDS. AS A RESULT...TEMPERATURES SHOULD DROP TO
THE MID 30S ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN
WITH SOME LOWER 30S IN LOW AREAS. THIS WOULD LEAD TO THE
FORMATION OF FROST LATE TONIGHT.

WIZ046-047-051-052-056>060-063>065-069-070-130015-
/O.CON.KMKX.FR.Y.0001.150513T0500Z-150513T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...
WAUKESHA...BROOKFIELD...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA
1109 AM CDT TUE MAY 12 2015

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT WEDNESDAY. 

* TIMING...FROST FORMATION IS EXPECTED AFTER MIDNIGHT...
  PERSISTING THROUGH SUNRISE.

* TEMPERATURES...SHOULD DROP INTO THE MID 30S FOR SEVERAL HOURS 
  WITH LOW 30S IN LOW AREAS. WINDS WILL BECOME LIGHT RESULTING 
  IN AREAS OF FROST. 

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
909 
WWUS73 KMKX 122032
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CDT TUE MAY 12 2015

...FROST LIKELY TONIGHT...

.CLOUDS WILL SLOWLY CLEAR FROM SOUTHWEST TO NORTHEAST DURING THE
LATE AFTERNOON AND EVENING HOURS AS HIGH PRESSURE BUILDS INTO THE
AREA. WITH DECREASING WINDS AND A COOL AIRMASS IN
PLACE...TEMPERATURES SHOULD FALL FAR ENOUGH ACROSS MUCH OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN TO LEAD TO THE FORMATION OF FROST
LATE TONIGHT.

WIZ046-047-051-052-056>060-063>065-069-070-130445-
/O.CON.KMKX.FR.Y.0001.150513T0500Z-150513T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...
WAUKESHA...BROOKFIELD...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA
332 PM CDT TUE MAY 12 2015

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT WEDNESDAY. 

* TIMING...FROST FORMATION IS EXPECTED AFTER MIDNIGHT... 
  PERSISTING THROUGH SUNRISE. 

* TEMPERATURES...SHOULD DROP INTO THE MID 30S FOR SEVERAL HOURS
  WITH LOW 30S POSSIBLE IN LOW AREAS. WINDS WILL BECOME LIGHT
  RESULTING IN AREAS OF FROST.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
DDV
476 
WWUS73 KMKX 130211
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT TUE MAY 12 2015

...FROST LIKELY TONIGHT...

.SKIES ARE CLEARING AND WINDS WILL CONTINUE TO EASE AS HIGH
PRESSURE BUILDS INTO THE AREA. WITH THE DECREASING WINDS AND A
COOL AIRMASS IN PLACE... TEMPERATURES SHOULD FALL LOW ENOUGH
ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN TO LEAD TO
THE FORMATION OF FROST LATE TONIGHT. THE EXCEPTIONS WILL BE
LOCATIONS ALONG THE LAKE MICHIGAN SHORE AND FAR SOUTHWEST SECTIONS
OF SOUTH CENTRAL WISCONSIN.

WIZ062-066>068-071-072-131015-
/O.EXA.KMKX.FR.Y.0001.150513T0500Z-150513T1200Z/
IOWA-MILWAUKEE-LAFAYETTE-GREEN-RACINE-KENOSHA-
INCLUDING THE CITIES OF...DODGEVILLE...MILWAUKEE...DARLINGTON...
MONROE...RACINE...KENOSHA
911 PM CDT TUE MAY 12 2015

...FROST ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

* TIMING...FROST FORMATION IS EXPECTED AFTER MIDNIGHT... 
  PERSISTING THROUGH SUNRISE. 

* TEMPERATURES...SHOULD DROP INTO THE MID 30S FOR SEVERAL HOURS
  WITH LOW 30S POSSIBLE IN LOW AREAS. WINDS WILL BE LIGHT
  RESULTING IN AREAS OF FROST.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ046-047-051-052-056>060-063>065-069-070-131015-
/O.CON.KMKX.FR.Y.0001.150513T0500Z-150513T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...
WAUKESHA...BROOKFIELD...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA
911 PM CDT TUE MAY 12 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

* TIMING...FROST FORMATION IS EXPECTED AFTER MIDNIGHT... 
  PERSISTING THROUGH SUNRISE. 

* TEMPERATURES...SHOULD DROP INTO THE MID 30S FOR SEVERAL HOURS 
  WITH LOW 30S POSSIBLE IN LOW AREAS. WINDS WILL BECOME LIGHT 
  RESULTING IN AREAS OF FROST. 

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

REM
174 
WWUS73 KMKX 130811
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CDT WED MAY 13 2015

...FROST EARLY THIS MORNING...

.CLEAR SKIES AND LIGHT WINDS WITH HIGH PRESSURE BUILDING INTO 
WISCONSIN HAVE ALLOWED TEMPERATURES TO DROP INTO THE MID 30S OVER
MANY AREAS. THIS HAS LEAD TO THE FORMATION OF FROST. 

WIZ046-047-051-052-056>060-062>072-131200-
/O.CON.KMKX.FR.Y.0001.000000T0000Z-150513T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
311 AM CDT WED MAY 13 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

* TIMING...FROST IS EXPECTED UNTIL THROUGH 7 AM BEFORE
  TEMPERATURES BEGIN TO WARM WITH THE MORNING SUN. 

* TEMPERATURES...IN THE MID 30S WITH LOW 30S POSSIBLE IN LOW
  AREAS.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HENTZ

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at May 12, 3:30 AM CDT, 6 minutes earlier.

Area forecast discussion, May 12, 3:30 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT TUE MAY 12 2015

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.

AN UPPER LEVEL TROUGH AXIS WILL EXIT SOUTHEAST WISCONSIN THIS
MORNING. THE 250 MB UPPER FLOW THEN BECOMES ZONAL BEFORE A WEAK
RIDGE BEGINS TO BUILD INTO THE UPPER MISSISSIPPI VALLEY LATE
TONIGHT. THE MID LEVEL SHORTWAVE AND CYCLONIC VORTICITY MAXIMUM
PUSHES QUICKLY ACROSS NORTHERN ILLINOIS EARLY THIS MORNING BEFORE
REACHING THE EASTERN GREAT LAKES AROUND NOON.

WEAK 700 MB UPWARD MOTION SOUTHEAST INTO THIS MORNING BEFORE
BECOMING DOWNWARD ACROSS SOUTHERN WISCONSIN THIS AFTERNOON AND
TONIGHT. EXPECT SCATTERED LIGHT SHOWERS/SPRINKLES THIS MORNING
WITH THE CYCLONIC VORTICITY MAXIMUM.

THE 700 MB RH DRIES OVER SOUTH CENTRAL WISCONSIN THIS MORNING AND
OVER THE SOUTHEAST THIS AFTERNOON. THE 925/850 MB LAYER IS SLOWER
TO DECREASE...AND THE 850 MB LAYER DOES DRY LATER TONIGHT. 850/700
MB WINDS ARE 30 AND 40 KNOTS RESPECTIVELY TODAY...WITH THE 850 MB
WINDS DIMINISHING TONIGHT. THE SURFACE WINDS BECOME LIGHT TONIGHT
AS THE CENTER OF THE SURFACE RIDGE REACHES WISCONSIN BY MIDNIGHT
TONIGHT.

THE MAIN FORECAST CONCERN WILL BE FROST POTENTIAL. EXPECT AT
LEAST PATCHY FROST MOST AREAS...EXCEPT THE FAR EAST WHERE WINDS
WILL BE A LITTLE STRONGER EARLY AND POSSIBLY BECOME NORTHEAST OFF
LAKE MICHIGAN.

EXPECT AREAS OF FROST OVER MUCH OF THE WELL INLAND AREAS...EXCEPT
MAYBE FAR SOUTHWEST WHERE RETURN FLOW/HIGH CLOUDS MAY BECOME A
CONCERN...ALONG WITH SOME AFTERNOON HEATING IF STRATOCUMULUS
CLEARS SOON ENOUGH. OTHERWISE IT IS THE CLASSIC SETUP WITH CLOUDS
KEEPING AFTERNOON TEMPS DOWN. THEN CLEARING DURING THE EVENING
ALLOWING TEMPS TO COOL INTO THE MID 30S.

.SHORT TERM...WEDNESDAY THROUGH THURSDAY NIGHT...FORECAST
CONFIDENCE IS MEDIUM.

SHORT TERM MODELS ARE IN GOOD AGREEMENT WITH HIGH PRESSURE SLIDING
SLOWLY EAST OF THE AREA WEDNESDAY. THIS SHOULD BRING QUIET WEATHER
TO THE AREA. MILD TEMPERATURES ARE EXPECTED WELL INLAND...WITH
ONSHORE WINDS KEEPING AREAS NEAR LAKE MICHIGAN IN THE 50S.

WARM AIR ADVECTION STARTS TO OCCUR WEDNESDAY NIGHT...THOUGH
MOISTURE REMAINS MEAGER AS MAIN MOISTURE TRANSPORT WILL BE TO THE
WEST OF THE AREA. THUS...KEPT WEDNESDAY NIGHT DRY AS WELL. CLOUDS
WILL BE STEADILY INCREASING THROUGH THE NIGHT. LOWS SHOULD REMAIN
IN THE UPPER 30S EAST TO LOWER 40S WEST.

850 MB FLOW REMAINS SOUTHERLY THURSDAY INTO THURSDAY NIGHT...AND
GRADUALLY POINTS INTO THE REGION BY THURSDAY NIGHT. AREA FORECAST
SOUNDINGS RESPOND BY SHOWING MORE DEEP MOISTURE FOR A TIME
THURSDAY NIGHT. FOCUSED WARM AIR ADVECTION SEEN AT 850 MB...ALONG
WITH SOME LOW LEVEL FRONTOGENESIS RESPONSE ASSOCIATED WITH THE
WARM FRONT SLIDING JUST SOUTH OF THE AREA. 500 MB VORTICITY
MAXIMUM ALSO SLIDES NORTHEAST THROUGH THE AREA THURSDAY NIGHT.

THUS...WILL CONTINUE TO RAMP UP POPS THURSDAY WITH HIGHER END
POPS THURSDAY NIGHT. FORECAST SOUNDINGS ARE NOT SHOWING MUCH IF
ANY CAPE...SO REMOVED IT FROM THESE PERIODS. MILD TEMPERATURES ARE
EXPECTED WELL INLAND THURSDAY...WITH COOL TEMPERATURES ONCE AGAIN
NEAR LAKE MICHIGAN WITH ONSHORE WINDS.

.LONG TERM...FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE IS
MEDIUM.

USED CONSENSUS POPS AND TEMPERATURES FOR THIS PERIOD...WITH GFS
AND ECMWF SHOWING SOME SIMILAR FEATURES. WEAK LOW PRESSURE AND
WARM FRONT LINGER FRIDAY...BEFORE SLIDING SOUTH FRIDAY NIGHT INTO
SATURDAY. THUS...LOWERED OR REMOVED POPS ACROSS THE AREA FOR
FRIDAY NIGHT INTO SATURDAY.

WARMER TEMPERATURES ARE EXPECTED LATER IN THE WEEKEND...AS SOUTH
WINDS DEVELOP AND BRING WARM SECTOR INTO THE REGION. STILL SOME
DIFFERENCES WITH COLD FRONTAL PASSAGE MONDAY OR MONDAY NIGHT...BUT
STILL THE NEXT GOOD CHANCES FOR SHOWERS AND THUNDERSTORMS.

&&

.AVIATION/12Z TAFS/...

CIGS CONTINUE TO HOVER AROUND THE VFR/MVFR MARK SOUTHEAST BUT
HAVE DROPPED TO MVFR OVER SOUTH CENTRAL WISCONSIN. EXPECT MVFR
CIGS MOST AREAS EARLY THIS MORNING...ALONG WITH SCATTERED LIGHT
SHOWERS.

CIGS EXPECTED TO LIFT TO VFR LEVELS AROUND MIDDAY...THEN SCATTER
OUT FROM THE WEST THIS AFTERNOON.

WINDS WILL REMAIN GUSTY...WITH DEEPER MIXING TUESDAY KEEPING
GUSTS AROUND 25 KNOTS THROUGH MUCH OF TODAY. WINDS WILL BECOME
LIGHT AS A SURFACE HIGH BUILDS INTO WISCONSIN TONIGHT.

&&

.MARINE...

SMALL CRAFT ADVISORY CONTINUES FOR GUSTY WEST WINDS THAT WILL
TURN NORTHWEST TODAY. GRADIENT BEGINS TO EASE IN THE EARLY
AFTERNOON AS HIGH PRESSURE BUILDS TOWARD LAKE MICHIGAN. HIGH
PRESSURE WILL BUILD INTO WISCONSIN TONIGHT WITH LIGHT WINDS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT WEDNESDAY FOR
     WIZ046-047-051-052-056>060-063>065-069-070.

LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
WEDNESDAY THROUGH MONDAY...WOOD
Hazardous weather outlook, May 11, 9:37 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CDT MON MAY 11 2015

WIZ046-047-051-052-056>060-062>072-130245-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
937 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY AND THEN ON AND OFF THROUGH
THE WEEKEND. THE BEST CHANCE FOR STRONG THUNDERSTORMS IS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK.

LMZ643>646-130245-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
937 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT DUE TO BRISK AND GUSTY
WEST WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY IS IN EFFECT ON TUESDAY FOR BRISK AND GUSTY
WEST-NORTHWEST WINDS.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND AGAIN OVER THE
WEEKEND.

REM
WWW.WEATHER.GOV/MKX

Nearby

Frost Advisories in Wisconsin, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.